# SDR AALA20121109009

- Difficulty date: November 8, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 73,581 hours, 11,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 38H IS DIM.  REPLACED LAMP FOR 38H SEAT MOUNTED EMERGENCY LIGHT.  OPS CHECK NORMAL.
